Publishers of Refereed Open Access Indexed Journals

Abstract Details

Title :
Unique Fixed Point Theorem for Weakly S-Contractive Mappings
Author :
D.P. Shukla, Shiv Kant Tiwari
Journal name :
IJMRS's International Journal of Engineering Sciences, ISSN 2277-9698
Volume :
Volume 01, Issue 01, Mar. 2012
Keywords :
Complete metric space, Fixed point, Weak S-contraction.2000 MSC : 47H10; 54 H 25; 54E50
Abstract :
In this paper, we have unique fixed point theorem using S-contractive mappings in complete metric space. We supported our result by some examples.
Download Paper :
    Copyright © 2024 ijmrs.com